# SDR UALA2012113006866

- Difficulty date: November 30, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 40,833 hours, 10,094 cycles
- Engine: Pwa PW4056
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR FAILURE, RTFL.  PERFORMED FIM 34-43-00 TEST SHOWED WXR FAIL ANT.  REPLACED WEATHER RADAR ANTENNA PER MM 34 -43-05.  SYSTEM CHECK OK.
